# SDR SWAA2020051845166

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT ACB BS947 LBL7 RBL19 WL177. / REMOVED AND REPLACED ON AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT ACB BS947. LBL7-RBL19 ITEM 7530182 IAW SRM 51-40-02; SRM 51-40-05; DWG 149A8110 80641U 06MAY20
